TopCare 500 Count (Pack of 2) Extra Strength Pain Relief - 500mg Caplets
Gluten free. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributor of Extra Strength Tylenol Caplets).
Acetaminophen 500 mg. Pain reliever. Fever reducer. For adults. Our pharmacists recommend. Contains Acetaminophen always read the label.
From caring for a sick child to daily personal care, you want safe and effective solutions without having to make an extra trip to another store. TopCare is there for you with top quality solutions at the right price, so you can get home quickly to focus on what’s most important to you…taking care of the ones you love.